MathSciNet Relay Station
MathSciNet bibliographic data
MR365231 (51 #1484) 47E05 (30A66 34B25)
Benzinger, Harold E. A biorthogonal expansion related to the zeros of an entire function. Proc. Amer. Math. Soc. 49 (1975), 135–142.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement